Complutense University Library

Items where Subject is "Sciences > Mathematics > Bayesian statistical decision theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Creators
Jump to: C | F | G | L | M | P | U
Number of items at this level: 14.

C

Cutello, V. and Montero de Juan, Francisco Javier (1997) Equivalence and compositions of fuzzy rationality measures. Fuzzy Sets and Systems, 85 (1). pp. 31-43. ISSN 0165-0114

Cano Sevilla, Francisco Jose and Muntuate del Rio, A. and Pérez Prados, A. (1996) Criterion for the selection of an optimum tree with respect to association coefficients obtained from the x2.(Spanish:Criterio de selección de un árbol óptimo según coeficientes de asociación derivados de x2). Qüestiió, 20 (2). pp. 167-186. ISSN 0210-8054

F

Fernández Migueláñez, Irma (2013) Evaluación de la eficacia para la prevención de incendios del aprovechamiento energético de la biomasa forestal en el macizo de Caroig. [Trabajo Fin de Máster]

G

Gómez Gómez, Francisco and Herrador Buendía, Félix (2008) Tareas y acciones de los trabajadores sociales. Un estudio comparativo entre España y Ecuador: Activities and actions of social workers. A comparative study between Spain and Ecuador. Documentos de Trabajo Social: Revista de Trabajo Social y Acción Social (43-44). pp. 137-154. ISSN 1133-6552

Gómez Gómez, Francisco and García y Gans, Antonio (2007) Presente y futuro de la investigación, la innovación y el desarrollo de la intervención social con familias (Complemento práctico al capítulo 16 del libro: Intervención social con familias). Mc-Graw Hill, Madrid.

L

Lanillos Pradas, Pablo (2013) Búsqueda de objetivos móviles en tiempo mínimo sobre entornos con incertidumbre. Minimum time search of moving targets in uncertain environments. [Thesis]

M

Martín Arevalillo, Jorge (2013) Data mining con árboles de decisión en Bioinformática. In Ciclo de conferencias de la Facultad de Informática 2012/2013, 18 de junio de 2013, Sala de Grados de la Facultad de Informática de la Universidad Complutense de Madrid. (Submitted)

Munduate del Rio, A. and Cano Sevilla, Francisco Jose and Pérez Prados, A. (1997) Linearity criterion for the selection of an optimal tree. Sociedad de Estadística e Investigación Operativa Top, 5 (1). pp. 127-142. ISSN 1863-8279

P

Pardo Llorente, Julio Ángel and Taneja, I.J. (1992) On the probability of error in fuzzy discrimination problems. Kybernetes, 21 (6). pp. 43-52. ISSN 0368-492X

U

Usábel Rodrigo, Miguel Arturo (1998) Approximations for multivariate characteristics of classical risk ruin processes. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 01, 1998, ISSN: 2255-5471 ]

Usábel Rodrigo, Miguel Arturo (1998) Multivariate characteristics of risk ruin processes using T-years deferred ruin probability. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 04, 1998, ISSN: 2255-5471 ]

Usábel Rodrigo, Miguel Arturo (1997) Applications of Gaver-Stehfest method of inverting laplace transforms to ruin theory. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 17, 1997, ISSN: 2255-5471 ]

Usábel Rodrigo, Miguel Arturo (1997) Applications to risk theory of a Montecarlo multiple integration method. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 20, 1997, ISSN: 2255-5471 ]

Usábel Rodrigo, Miguel Arturo (1997) Numerical evaluation of renewal equations: applications to risk theory and financial models. [ Documentos de Trabajo de la Facultad de Ciencias Económicas y Empresariales; nº 18, 1997, ISSN: 2255-5471 ]

This list was generated on Sat Oct 25 16:45:51 2014 CEST.